# SDR FDEA201409072525

- Difficulty date: September 7, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 10,730 hours, 5,879 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 224TS05Y
- Part serial: 810
- Condition: Failed
- Location: Mlg
- Part time: 10,729 hours, 5,879 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED A LANDING GEAR RETRACTION FAULT ON THE ECAM.  FOLLOWED THE ECAM PROCEDURES & PLACED LANDING GEAR HANDLE IN THE DOWN POSITION.  ALL GEAR DOWN INDICATIONS WERE NORMAL.   LEAK CHECKED ELEC HYDRAULIC VALVE GOOD & STILL FAILED OPS CHECK. R & R LANDING GEAR CONTROL HANDLE IAW MM 32-31-11-04.  OPS CHECKED GOOD. OK FOR SERVICE.
